# SDR BB05028

- Difficulty date: April 9, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Aft Left Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR EMERGENCY LIGHTS ON LEFT SIDE, AFT CABIN, INOPERATIVE (LAST THREE LIGHTS).  MAINTENANCE RECONNECTED A SOCKET CONNECTOR.
